The Frobenius Problem and Maximal Lattice Free Bodies
Download full text from publisher
Other versions of this item:
- Herbert E. Scarf & David F. Shallcross, 1993. "The Frobenius Problem and Maximal Lattice Free Bodies," Mathematics of Operations Research, INFORMS, vol. 18(3), pages 511-515, August.
References listed on IDEAS
- Scarf, Herbert E, 1981. "Production Sets with Indivisibilities-Part II: The Case of Two Activities," Econometrica, Econometric Society, vol. 49(2), pages 395-423, March.
CitationsCitations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
- Herbert E. Scarf & Kevin M. Woods, 2004. "Neighborhood Complexes and Generating Functions for Affine Semigroups," Cowles Foundation Discussion Papers 1458, Cowles Foundation for Research in Economics, Yale University.
More about this item
KeywordsAlgorithm; Frobenius problem;
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:cwl:cwldpp:945. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Matthew Regan). General contact details of provider: http://edirc.repec.org/data/cowleus.html .